Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is it normal to have bleeding after 3 weeks of implanon insertion ?

I got the implanon inserted nearly 3 weeks ago during the 3rd day of my period. Since the middle of last week, I have had spotting (I am not sure if this is my period or not as it was never this light and dark - this would mean I have had my period twice in a month). Is this normal?
Asked On : Sun, 29 May 2011
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Welcome to implant like a oral pill has hormones released at regular intervals into the blood so are the effects.The spotting,no to slight period to missed period are signs of the implant working.It will take a while for you to get adjusted ,meanwhile if you experience severe cramps,heavy clots in menses or any distressing symptoms please consult a doctor as early as possible.
Answered: Sun, 29 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor